# SDR DXTA2022060863550

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0246
- Aircraft time: 1,775 hours, 1,136 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: RKV4T2S90
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: CABIN DOOR OPEN CAS MESSAGE WILL NOT EXTHINGISH. RAN CHECKLIST STILL ILLUMINATED. ON SITE NETJETS MAINTENANCE CONFIRMED AN ISSUE WITH DOOR INDICATOR. // SIGNOFF// REMOVED BAD PROX SWITCH CORD SET P/N RKV4T·2/S90 AND REPLACED WITH A NEW PROX SWITCH CORD SET P/N RKV4T·2/S90, PERFORMED OPS CHECK AND CHECKED GOOD, CABIN DOOR CAS MESSAGE EXTINGUISHED, REFERENCE CESSNA 680A MM S2·70-00
